# SDR ASAA2023072044141

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 3,073 hours, 910 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2263
- Condition: Faulty
- Location: Engine #1
- Part time: 3,114 hours, 922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C 31-005-00SMT "BLEED FAMV RVDT L" MESSAGE SHOWS WITH CORROLATED MAINTENANCE MESSAGE 36-12030 "ENG 1 FAMV RVDT SIGNAL IS OUT OF RANGE". GROUNDED - YES. (RESOLVED ON W/O: 1961274 TASKCARD: N/R-00001 ) REMOVED AND REPLACED FAMV ON #1 ENG. PERFORMED ELECTRICAL LRU REPLACEMENT TEST AND PNEUMATIC ENGINE ON-SYSTEM TEST. BOTH TESTS PASSED. OPS CHECK GOOD. REF AMM 36-12-03. SEAMC ANDY NOTIFIED.
